I have had testicular pain for the last four weeks on and off on both testicles at different times. It started about weeks ago when I developed inflamed and tender lymph nodes in my groin and an inflamed penis, so I went to my GP and was prescribed Flucloxacillin 500 mg for what was thought to be balanitis. After a few days, my symptoms completely cleared up, but a day or afterward, I noticed a dull pain in my testicles, which was made worse by exercise or wearing tight pants. So, I went back to my GP, who proscribed me Ciprofloxacin 500 mg. This did not help, so I went to the hospital where I had numerous tests such as a full STI check, which came back clear urine test which showed no infection, and an ultrasound on my kidneys and testicles, which was also clear. Please help.
Welcome to icliniq.com.
This testicular pain is not caused by infection; therefore it is not responding to antibiotics. As you said, testicular ultrasound is normal. Therefore, there is no varicocele. Dull testicular pain can also be idiopathic, especially if there is no inflammation or obvious cause. This pain management can be done in hospital settings if pain medications will not work.
You can take tablet Amitriptyline 10 mg at night. I hope you will be well.
Thank you doctor,
So what do you think is the cause of the pain?
Welcome back to icliniq.com.
As there is no infection and ultrasound is normal, there is no obvious cause. The only I thing can see from your presentation is pain increase when you exercise which indicate increased blood flow increases the pain and this usually present in varicocele and for diagnosing varicocele ultrasound is accurate which showed normal so the cause can be idiopathic (unknown) as with many people pain is idiopathic.
Management of this pain is by antibiotics that you already took, like Ciprofloxacin. The second line of treatment is Amitriptyline. The third line is injectable pain killers in the spermatic cord, and the fourth line will be denervation surgery.
Please take the medication and update me if no improvement.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. seen your attachment (attachment removed to protect patient identity) It appears to be episcleritis. I suggest you take a milder medicine but this too has to be tapered and stopped. I suggest you start Tobramycin plus Fluo... Read fullCan disc herniation cause testicular pain and make my testicles to retract?
Epididymo-orchitis or testicular infection does not cause retraction of the testes, but it would also be clinically excluded generally ... Read fullI am suffering from testicular pain. What could be the cause?
how can my control my obsession on repeatative,frequent call and longtime talk over mobile to my mother?What should I do?Currently carrying baby for 6th month of pregnancy.I am worried if baby is already effected. How can I stop further?really can't ... Read full
Ask your health query to a doctor online?Ask an Urologist Now